Skip to Main content Skip to Navigation
Journal articles

Maximum integer multiflow and minimum multicut problems in uniform grid graphs

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00596164
Contributor : Frédéric Roupin <>
Submitted on : Thursday, May 26, 2011 - 4:13:00 PM
Last modification on : Friday, August 21, 2020 - 1:56:05 PM

Links full text

Identifiers

Collections

Citation

Cédric Bentz, Marie-Christine Costa, Frédéric Roupin. Maximum integer multiflow and minimum multicut problems in uniform grid graphs. Journal of Discrete Algorithms, Elsevier, 2007, 5 (1), pp.36-54. ⟨10.1016/j.jda.2006.03.009⟩. ⟨hal-00596164⟩

Share

Metrics

Record views

106